Object

Title: Convexity related issues for the set of hypergraphic sequences

Co-author(s) :

Aslanyan Levon

Abstract:

We consider Dm (n), the set of all degree sequences of simple hypergrahs with n vertices and m hyperedges. We show that Dm (n), which is a subset of the n-dimensional m+1-valued grid∑_(m+1)^n, is not a convex subset of ∑_(m+1)^n; and give a characterization of the convex hull of Dm (n).

Publisher:

ITHEA

Date of publication:

2016

Identifier:

oai:noad.sci.am:135916

ISSN:

1310-0513

Language:

English

Journal or Publication Title:

Information Theories and Applications

Volume:

23

Number:

1

URL:


Additional Information:

hsahakyan@sci.am ; lasl@sci.am

Affiliation:

Institute for Informatics and Automation Problems

Country:

Armenia

Object collections:

Last modified:

Mar 2, 2021

In our library since:

Jul 27, 2020

Number of object content hits:

7

All available object's versions:

https://noad.sci.am/publication/149509

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information